Alert archive / Georgia / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 36, NWS Atlanta, GA

March 5, 202511 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Mar 5, 2025, 2:00 AM EST for 11 counties in Georgia. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 5, 2025, 2:00 AM EST (07:00 UTC)
Expired
Mar 5, 2025, 2:45 AM EST
In force
45 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Chattahoochee County, GA, Harris County, GA, Marion County, GA, Meriwether County, GA, Muscogee County, GA, Schley County, GA, Stewart County, GA, Talbot County, GA, Taylor County, GA, Upson County, GA, Webster County, GA

The radar

The Ft Rucker radar (KEOX), 109 km from the middle of the area, began a volume at 07:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 4, 10:26 PM ESTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 7.0 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2025-03-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 32 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2025-03-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 258 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
32 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1496 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
258 m²/s²
0-3 km storm-relative helicity
606 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

804 
WUUS52 KFFC 050700
SVRFFC
GAC053-145-197-199-215-249-259-263-269-293-307-050745-
/O.NEW.KFFC.SV.W.0036.250305T0700Z-250305T0745Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
200 AM EST Wed Mar 5 2025

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Marion County in west central Georgia...
  Southeastern Meriwether County in west central Georgia...
  Eastern Muscogee County in west central Georgia...
  Chattahoochee County in west central Georgia...
  Stewart County in west central Georgia...
  Central Upson County in west central Georgia...
  Webster County in west central Georgia...
  Western Schley County in west central Georgia...
  Talbot County in west central Georgia...
  Western Taylor County in west central Georgia...
  Southeastern Harris County in west central Georgia...

* Until 245 AM EST.

* At 200 AM EST, severe thunderstorms were located along a line
  extending from Flint Hill to Eelbeck/West Fort Moore to near
  Sanford, moving east at 20 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Thomaston, Lumpkin, Buena Vista, Talbotton, Cusseta, Preston,
  Manchester, Richland, Waverly Hall, Woodland, Junction City,
  Geneva, Sunset Village, Weston, North Fort Moore, Lincoln Park,
  Upatoi, Putnam, Brantley, and Seminole.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3193 8492 3194 8495 3195 8496 3198 8496
      3198 8500 3243 8481 3286 8471 3292 8424
      3238 8433 3217 8439 3217 8443 3192 8445
TIME...MOT...LOC 0700Z 276DEG 19KT 3284 8464 3243 8473 3199 8491 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
093 
WWUS52 KFFC 050741
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
241 AM EST Wed Mar 5 2025

GAC053-145-197-199-215-249-259-263-269-293-307-050751-
/O.EXP.KFFC.SV.W.0036.000000T0000Z-250305T0745Z/
Marion GA-Meriwether GA-Muscogee GA-Chattahoochee GA-Stewart GA-
Upson GA-Webster GA-Schley GA-Talbot GA-Taylor GA-Harris GA-
241 AM EST Wed Mar 5 2025

...THE SEVERE THUNDERSTORM WARNING FOR MARION...SOUTHEASTERN
MERIWETHER...EASTERN MUSCOGEE...CHATTAHOOCHEE...STEWART...CENTRAL
UPSON...WEBSTER...WESTERN SCHLEY...TALBOT...WESTERN TAYLOR AND
SOUTHEASTERN HARRIS COUNTIES WILL EXPIRE AT 245 AM EST...

The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning will
be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 400 AM EST for
west central Georgia.

&&

LAT...LON 3193 8492 3194 8495 3195 8496 3198 8496
      3198 8500 3243 8481 3286 8471 3292 8424
      3238 8433 3217 8439 3217 8443 3192 8445
TIME...MOT...LOC 0741Z 270DEG 19KT 3282 8439 3241 8448 3197 8466 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 5, 1:01 AM EST, 59 minutes earlier.

Area forecast discussion, Mar 5, 1:01 AM EST, 59 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
101 AM EST Wed Mar 5 2025

...New 06Z Aviation Discussion...

.UPDATE...
Issued at 945 PM EST Tue Mar 4 2025

Current line of showers and thunderstorms is approaching the western
border of Georgia and is expected to continue to push eastward into
the overnight hours. Instability remains low at this time but still
can't rule out gusts up to 60 mph. The High wind warning remains in
effect with gusts from 45-60 mph already observed this evening. These
should continue overnight with the warning expiring at 7 am. A wind
advisory will remain in place through 7pm tomorrow night.

&&

.SHORT TERM...
(This evening through Wednesday)
Issued at 326 PM EST Tue Mar 4 2025

 - A Wind Advisory is now in effect through Wed evening for
   North and Central GA.

 - A High Wind Warning is in effect for the higher elevations of
   North GA Tonight.

 - A line of strong to locally severe thunderstorms is expected to
   sweep across the area tonight into Wednesday morning.

Current satellite loop shows the main low pressure center spinning
over OK/KS with its associated frontal boundary moving into the Mid
to lower MS river valley. Models showing this low center lifting and
deepening becoming centered near the IL/WI border by 12z Wed. Its
trailing cold front will sweep through MS/AL this evening, pushing
into NW GA just before midnight tonight. It will continue to push
east overnight exiting the GA coast early Wed afternoon. E to SE
winds have already begun to increase across the area ahead of this
front and we will continue to see the gradient tighten across the
area ahead of this system. Have issued a Wind Advisory for North and
central GA Today through Wed evening with a high wind warning across
the North GA mountains counties for Tonight. Some of the highest
ridges in the N GA mountains may see wind gusts 50 to 60mph.

Models continue to forecast a minimal amount of pre-frontal
instability (mostly less than 300 J/kg SBCape). However, there will
be quite a bit of dynamic energy associated with this system
(particularly across the Western portion of the area). Additionally,
a low-level jet will position over the area, providing winds of over
60 kts as low as 1500-2000 ft above the surface. As a result, heavy
showers and thunderstorms may mix these winds down to the surface. An
isolated tornado is not out of the question due to increasing
helicity values before frontal passage. Forecast storm total rainfall
amounts are forecast to range from 1.5-2.0" across the windward
sides of NE mountains due to orographic effects. Elsewhere, rainfall
amounts near and NW of I-85 will average .75-1.0", with amounts
closer to .5-.75" SE of Macon.

Shower and thunderstorm activity will mostly shift E of the area by
midday Wed, but some wrap-around showers will dip across N GA to near
the Atlanta metro area during the afternoon. Cooler temperatures
will begin to filter into the area behind the cold front, with
readings dropping before sunset across the NW half of the area. May
even see some light snow showers across the NE GA mountains before
the last of the backside moisture exits the area early Thu morning.

01

&&

.LONG TERM...
(Thursday morning through next Monday)
Issued at 326 PM EST Tue Mar 4 2025

As the long term period begins on Thursday morning, the axis of a
longwave trough will have cleared Georgia to the east, with the
associated surface low moving away into southeast Canada. Any
lingering light precipitation on the back side of the system should
come to an end by sunrise, with no additional accumulation expected.
The upper flow pattern will remain amplified, with a broad ridge
extending from south Texas towards the northern Rockies. Between
these two features, much of our region will be situated underneath
northwesterly upper flow. A tight surface pressure gradient will
remain behind the retreating low pressure system and high pressure
moving east across the Lower Mississippi River Valley. This will lead
to continued breezy conditions as the morning begins, which will
gradually taper off during the later parts of the day. Winds will be
strongest across the higher elevations of far northeast Georgia
during the day on Thursday, which could once again exceed Wind
Advisory criteria. Skies will also begin to clear as the surface high
continues to approach the forecast area. A return to cooler
temperatures is expected within this regime, with low temperatures
ranging from the upper 20s in far northeast Georgia to the upper 30s
in south-central Georgia on Thursday morning. High temperatures on
Thursday will be as much as 7-10 degrees below normal, in the 50s
across the majority of the forecast area. Some locations in far north
Georgia could struggle to get out of the 40s.

The upper level ridge will dampen late Thursday night into Friday,
with northwesterly upper level flow becoming more zonal. The airmass
will begin to moderate under this zonal flow and as the surface high
moves over the forecast area. Lows will mainly be in the mid 30s on
Friday morning, then high temperatures are forecast to be near normal
and in the 60s on Friday afternoon. Dry, benign weather will
continue through as high pressure slides towards the western
Atlantic. An ongoing active weather pattern will bring a return to
rain chances on Saturday and into early SUnday. Guidance remains
inconsistent regarding the timing of return of rainfall with a trend
towards a wetter period later Saturday night into early Sunday, with
low-end likely PoPs being introduced in central Georgia during this
time period. If this trend holds, the later part of the day on Sunday
and Monday would favor drier weather.

King

&&

.AVIATION...
(06Z TAFS)
Issued at 1250 AM EST Wed Mar 5 2025

Line of showers and thunderstorms presently making their way across
the Atlanta metro area and CSG, where wind gusts over 40 knots are
possible. Winds will shift to the S-SW behind this line. Wind speeds
will likely come down a bit between the line and the cold front, with
winds picking back up out of the SW-W after frontal passage. After a
period of scattered low clouds from mid-morning to around midday,
MVFR cigs are expected to fill back in as clouds wrap around the back
side of the departing system.

//ATL Confidence...06Z Update...
Medium confidence on wind speeds between line of thunderstorms and
cold front as well as wrap-around cigs, high for other elements.

SEC

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          54  65  35  56 / 100  40   0   0
Atlanta         55  62  35  54 / 100  10  10   0
Blairsville     48  57  27  47 / 100  40  30   0
Cartersville    51  61  32  54 / 100  20  10   0
Columbus        54  65  37  59 / 100  10   0   0
Gainesville     53  62  34  54 / 100  20  10   0
Macon           55  68  37  59 /  90  30  10   0
Rome            51  59  32  55 / 100  20  20   0
Peachtree City  53  62  33  54 / 100  10  10   0
Vidalia         59  75  41  60 /  50  90  10   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
High Wind Warning until 7 AM EST this morning for GAZ001>009-
012>016.

Wind Advisory from 7 AM this morning to 7 PM EST this evening
for GAZ001>009-012>016.

Wind Advisory until 7 PM EST this evening for GAZ011-019>025-027-
030>039-041>062-066>076-078>086-089>098-102>113.

SHORT TERM...01
LONG TERM....King
AVIATION...SEC
Hazardous weather outlook, Mar 4, 9:52 PM EST, 4 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
952 PM EST Tue Mar 4 2025

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-060300-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
952 PM EST Tue Mar 4 2025

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...Tonight...

Showers and embedded thunderstorms are expected ahead of a cold
front tonight into Wednesday morning. Some thunderstorms may become
strong to severe, capable of producing isolated damaging wind gusts
and perhaps a tornado or two. A slight (level 2 out of 5) risk of
severe weather is forecast for portions western Georgia along the
state line. Due to the timing of potential storms, residents are
advised to ensure the alert feature is working on their weather
radios tonight.

A High Wind Warning is in effect through 7am tomorrow morning for
far north Georgia. Strong winds could blow down trees and power
lines, leading to numerous power outages. A Wind Advisory is in
effect elsewhere across north and central Georgia.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Thunderstorms are expected in portions of east and central Georgia
on Wednesday morning through Wednesday mid day with a few storms
becoming strong to severe, capable of producing damaging wind
gusts. A brief tornado also cannot be ruled out.

A Wind Advisory will remain in effect across north and central
Georgia through Wednesday evening. Tree limbs could be blown down
and a few power outages may result.

A chance for thunderstorms may return to central Georgia Saturday
night into Sunday morning.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to self-activate tonight if warnings are
issued.

In the hours before

Local storm report, Mar 4, 11:50 PM EST, 2 hours 10 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1150 PM EST Tue Mar 4 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1124 PM     Non-Tstm Wnd Dmg 1 N Gregory             34.96N 84.77W
03/04/2025                   Murray             GA   Emergency Mngr

            A tree fell onto a house and power lines in
            the 600 block of Murray Hill Drive and
            caused a structure fire.

&&
Local storm report, Mar 5, 12:03 AM EST, 1 hour 57 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1203 AM EST Wed Mar 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 PM     Tstm Wnd Dmg     3 NW New England        34.93N 85.52W
03/04/2025                   Dade               GA   Emergency Mngr

            A tree fell across the 4000 block of Brow
            Road and blocked both lanes.

&&
Local storm report, Mar 5, 12:04 AM EST, 1 hour 56 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1204 AM EST Wed Mar 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1138 PM     Tstm Wnd Dmg     1 N New England         34.92N 85.48W
03/04/2025                   Dade               GA   Emergency Mngr

            A tree fell across the 600 block of Slygo
            Road.

&&
Local storm report, Mar 5, 12:18 AM EST, 1 hour 42 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1218 AM EST Wed Mar 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1216 AM     Non-Tstm Wnd Dmg 2 ESE Waleska           34.30N 84.52W
03/05/2025                   Cherokee           GA   Emergency Mngr

            A tree and power lines were downed on Sardis
            Circle near the intersection of Reinhardt
            College Parkway.

&&
Local storm report, Mar 5, 1:42 AM EST, 18 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
142 AM EST Wed Mar 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0142 AM     Non-Tstm Wnd Dmg 6 NE Winder             34.06N 83.66W
03/05/2025                   Jackson            GA   Emergency Mngr

            A tree was downed on Winder Hwy at Gum
            Springs Church Rd.

&&
Special weather statement, Mar 5, 1:57 AM EST, 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
157 AM EST Wed Mar 5 2025

GAZ006-007-013-014-050745-
Gilmer GA-Dawson GA-Pickens GA-Fannin GA-
157 AM EST Wed Mar 5 2025

...Strong thunderstorms will impact portions of Gilmer, western
Dawson, Pickens and Fannin Counties through 245 AM EST...

At 157 AM EST, a line of strong thunderstorms was along a line
extending from near Epworth to Talmadge, and moving east at 20 mph.

HAZARD...40 to 50 mph wind and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Jasper, Ellijay, Blue Ridge, Nelson, East Ellijay, Morganton, Talking
Rock, Amicalola Falls State Park, Sequoyah Lake, Jones Mill, Higdon,
Loving, Cohutta Wilderness, Epworth, Juno, Fausett Lake, Len Foote
Hike Inn, Cartecay, Pisgah, and Mineral Bluff.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

A Severe Thunderstorm Watch remains in effect until 400 AM EST for
north central and northwestern Georgia.

&&

LAT...LON 3499 8413 3495 8418 3488 8411 3484 8415
      3480 8413 3464 8416 3460 8419 3453 8418
      3437 8422 3438 8426 3441 8465 3444 8466
      3446 8465 3448 8465 3479 8462 3482 8458
      3486 8462 3499 8461
TIME...MOT...LOC 0657Z 273DEG 16KT 3498 8443 3441 8456

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 4, 10:56 PM ESTSevere Thunderstorm WarningFFCChattooga, Dade, Walker49 min
Mar 4, 11:33 PM ESTSevere Thunderstorm WarningFFCChattooga, Floyd, Gordon42 min
Mar 4, 11:42 PM ESTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Dade, Gordon, Walker, Whitfield48 min
Mar 4, 11:50 PM ESTSevere Thunderstorm WarningFFCHaralson, Polk40 min
Mar 5, 12:11 AM ESTSevere Thunderstorm WarningFFCBartow, Carroll, Chattooga, Douglas, Floyd, Gordon and 4 more49 min
Mar 5, 12:14 AM ESTSevere Thunderstorm WarningFFCCarroll, Heard, Troup46 min
Mar 5, 12:27 AM ESTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Fannin, Gilmer, Murray, Walker and 1 more48 min
Mar 5, 12:43 AM ESTSevere Thunderstorm WarningFFCHarris, Muscogee47 min
Mar 5, 12:48 AM ESTSevere Thunderstorm WarningFFCCarroll, Coweta, Douglas, Fulton, Heard, Meriwether and 1 more42 min
Mar 5, 12:51 AM ESTSevere Thunderstorm WarningFFCBartow, Carroll, Cherokee, Cobb, Douglas, Floyd and 7 more39 min
Mar 5, 1:09 AM ESTSevere Thunderstorm WarningFFCFannin, Gilmer, Gordon, Murray, Pickens51 min
Mar 5, 1:20 AM ESTSevere Thunderstorm WarningFFCChattahoochee, Harris, Marion, Muscogee, Stewart, Talbot40 min
Mar 5, 1:24 AM ESTSevere Thunderstorm WarningFFCCarroll, Coweta, Douglas, Fayette, Fulton, Harris and 6 more51 min
Mar 5, 1:25 AM ESTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Douglas, Paulding50 min
Mar 5, 1:57 AM ESTSpecial Weather StatementFFCFannin, Gilmer, Pickens48 min
Mar 5, 2:07 AM ESTSevere Thunderstorm WarningFFCCherokee, Cobb, Dawson, DeKalb, Forsyth, Fulton and 1 more38 min
Mar 5, 2:10 AM ESTSevere Thunderstorm WarningFFCClayton, Coweta, DeKalb, Fayette, Fulton, Henry and 6 more50 min
Mar 5, 2:31 AM ESTSpecial Weather StatementFFCSchley, Sumter, Taylor, Upson, Webster44 min
Mar 5, 2:35 AM ESTSpecial Weather StatementFFCDawson, Lumpkin, Union25 min
Mar 5, 2:43 AM ESTSpecial Weather StatementFFCDeKalb, Forsyth, Gwinnett, Hall, Rockdale47 min
Mar 5, 2:50 AM ESTSpecial Weather StatementFFCButts, Henry, Lamar, Monroe, Newton, Spalding40 min
Mar 5, 2:57 AM ESTSpecial Weather StatementFFCLumpkin, Towns, Union, White48 min
Mar 5, 3:01 AM ESTSpecial Weather StatementFFCCrawford, Macon, Peach, Sumter, Taylor44 min
Mar 5, 3:26 AM ESTSpecial Weather StatementFFCBarrow, Clarke, Jackson, Oconee, Walton49 min
Mar 5, 3:28 AM ESTSpecial Weather StatementFFCJasper, Jones, Morgan, Putnam47 min
Mar 5, 3:31 AM ESTSpecial Weather StatementFFCBibb, Crisp, Dooly, Houston, Peach, Pulaski and 1 more44 min
Mar 5, 3:57 AM ESTSpecial Weather StatementFFCBanks48 min
Mar 5, 4:09 AM ESTSpecial Weather StatementFFCBaldwin, Clarke, Greene, Hancock, Madison, Oglethorpe and 2 more51 min
Mar 5, 4:10 AM ESTSpecial Weather StatementFFCBleckley, Crisp, Dodge, Pulaski, Twiggs, Wilcox and 1 more50 min
Mar 5, 4:54 AM ESTSpecial Weather StatementFFCGlascock, Hancock, Taliaferro, Warren, Washington, Wilkes51 min
Mar 5, 4:54 AM ESTSpecial Weather StatementFFCDodge, Johnson, Laurens, Telfair, Wheeler36 min
Mar 5, 5:27 AM ESTSpecial Weather StatementFFCJohnson, Montgomery, Telfair, Treutlen, Wheeler48 min
Mar 5, 5:43 AM ESTSpecial Weather StatementFFCJefferson32 min
Mar 5, 6:05 AM ESTSpecial Weather StatementFFCEmanuel, Montgomery, Toombs40 min
Mar 5, 2:55 PM ESTFrost AdvisoryFFCBaldwin, Banks, Barrow, Bibb, Bleckley, Butts and 43 more9 hr
Mar 5, 2:55 PM ESTFreeze WarningFFCBartow, Carroll, Catoosa, Chattooga, Cherokee, Cobb and 19 more19 hr
Mar 5, 6:48 PM ESTWind AdvisoryFFCDawson, Fannin, Gilmer, Lumpkin, Pickens, Towns and 2 more15 hr

Nearby

Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.